# SDR J6BA202502200121

- Difficulty date: January 21, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL LOWER ANGLE (REF SRM 53-21-23 ITEM 56B) CORRODED.    (FILED CLOSED)    REMOVED AND REPLACED THE PAX DOOR SILL LOWER ANGLE IN REFERENCE WITH THE CRJ-200 SRM 51-42-06, SRM 51-42-21, SRM 51-42-13 AND SRM 53-21-23. COMPLETED FORM M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED THE CORROSION FINDINGS REPORT.
